Frequent Nausea, Fatigue, Dizziness And Fever When Suffering From Hepatitis B?

Illustration of Frequent Nausea, Fatigue, Dizziness And Fever When Suffering From Hepatitis B?
Illustration: Frequent Nausea, Fatigue, Dizziness And Fever When Suffering From Hepatitis B? m.economictimes.com

Afternoon, last year I was sentenced for HBsAg reactive / positive Hepatitis B. But not too severe. Nowadays I often feel nausea, extreme fatigue, dizziness, mild fever. Is that the effect of hepatitis B or what?

1 Answer:

Good evening Nikensaff, thanks for asking at HealthReplies.com.

Seeing your complaints, these complaints can be caused by hepatitis B infection that you have suffered or can also be caused by other diseases such as other viral infections, stomach acid disorders, lack of blood (anemia), side effects of certain drugs and others. To ascertain the cause of the complaint whether due to hepatitis that you are suffering from or not, you should consult a doctor for further examination and treatment. You may also be consulted further with a specialist in internal medicine if you need further treatment regarding complaints and about the hepatitis B infection that you are currently suffering from.

In addition to information about hepatitis B, this disease is generally divided into 2 phases in the course of the disease, namely the acute phase (new) and chronic phase (old) with symptoms of each phase that is almost the same, namely:

Disorders of appetite Nausea and vomiting Fever that if the temperature is not measured too high Muscle pain Often feel weak Impaired taste and smell Pain or discomfort in the upper right abdomen In addition to the two phases above, this disease can also change into several other variations and need to be aware of as well that this disease may cause hardening of the liver and liver cancer. You can also read more about this disease in the following article: Hepatitis B

At home you can continue to eat the food you normally consume until there is further advice from the doctor. You can also continue to do your daily activities as usual. It is not recommended to take medication alone without doctor's advice to avoid more severe liver disorders.

I hope this helps.

: by

Related Question

Handling When Missed Syringe 1 Month Ago?

Handling When Missed Syringe 1 Month Ago?

(1 year ago)

I want to ask, I told you on January 11th, February 8th returned … But I forgot the date, I injected February 11th of the month … The question was during the month of t... Read more

When Angry The Heart Feels Pain, Can Not Be Tired And Many Thoughts?

When Angry The Heart Feels Pain, Can Not Be Tired And Many Thoughts?

(12 months ago)

My doctor wants to ask what illness when an angry heart feels pain Can not be too tired or a lot of activity Can not be much minded body easily tired Difficulty breathing What symp... Read more

Vaginal Discharge Accompanied By Reddish Pain?

Vaginal Discharge Accompanied By Reddish Pain?

(7 months ago)

Hello .. Yesterday I was irritated, vaginal discharge and pain and redness of the vagina .. But thank God it’s gradually getting better .. The leucorrhoea remains but what sh... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *